# SDR SWIA201024683

- Difficulty date: August 9, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 22,561 hours, 19,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEAR THE GALLEY SERVICE DOOR INOP.  (FLT 6592)  REPAIRED BROKEN GROUND WIRE.
